# SDR P5CA2020090100294

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 19,025 hours, 4,531 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU FAULT AFTER ATTEMPTED START DURING TAXI.    PERFORM BITE TEST OF ECU PER FIM 49-11 TASK 987. OPS CHECK NORMAL PER AMM 49-11-00,
